By Topic

Linear transformations and the preservation of completeness

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Masry, E. ; University of California, San Diego, La Jolla, CA, USA

This paper considers the problem of transformation of functions in L2by linear time-invariant causal systems and the conditions under which this transformation preserves the completeness of sets in L2. The problem is of practical importance in system identification. Two easily applied sufficient conditions are presented.

Published in:

Automatic Control, IEEE Transactions on  (Volume:17 ,  Issue: 3 )